# SDR DALA2023101608460

- Difficulty date: October 15, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N321US
- Make and model: Airbus A320-211
- Aircraft serial: 262
- Aircraft time: 93,128 hours, 43,748 cycles
- System (JASC): 4990 · APU Oil System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3221 ON DESCENT INTO IND, LEAD F/A CALLED AND STATED STRONG FUME SMELL IN CABIN OF DIRTY SOCKS. CORRECTIVE ACTION: DECONAMINATED APU COMPARTMENT OF OIL AND DEFERRED APU. (4588960)
